MAUDE Adverse Event Report: ETHICON INC. DERMABOND PRINEO 22CM MSH 3.8ML ADHESIVE; SURGICAL SEALANT

ETHICON INC. DERMABOND PRINEO 22CM MSH 3.8ML ADHESIVE; SURGICAL SEALANT
Catalog Number CLR222
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Seroma (2069); Blister (4537)
Date of Event 12/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent a knee surgery on (b)(6) 2024 and topical skin adhesive was used.Patient had developed skin boils/blisters (seroma)on the skin around the mesh of adhesive.Treated with antibiotics.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: h6 component code: g07002 - device not returned.Additional information provided: impacted pictures have been uploaded here.Additional information has been requested and received what is the procedure date (dd/mm/yyyy)? (b)(6) 2024.What date did the reaction occur on (dd/mm/yyyy)? (b)(6) 2024.Was there any medical or surgical intervention performed (product removed; re-operation; re-closure; prescription medication)? if so, please specify.No.If medication was required, please clarify if it was prescription strength.Regular antibiotics.What is the most current patient status? wound healed well.Was prineo/dermabond or skin adhesive used on the patient in a previous surgery or wound closure? no.Note: please mention the source through which the information is received (information received from dr, nurse etc.) dr.No product available for return.Additional information has been requested however not received if further details are received at a later date a supplemental medwatch will be sent.Were any cultures taken? results? please describe how was the adhesive was applied.What prep was used prior to, during or after adhesive use? was a dressing placed over the incision? if so, what type of cover dressing used? is the patient hypersensitive or have allergies to cyanoacrylate or formaldehyde? is the patient hypersensitive to pressure sensitive adhesives? was patient screening done prior the procedure, e.G.Check patient not allergic to cyanoacrylate, formaldehyde, bac, pressure-sensitive adhesive? patient demographics: initials / id, gender, age or date of birth; bmi patient pre-existing medical conditions (ie.Allergies, history of reactions) has the patient used or been exposed to similar glues/agents for repair, crafts, cosmetic use (lashes, nails)? surgeon¿s name? what is the physician¿s opinion as to the etiology of or contributing factors to this event? no product is available for return.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).H3 evaluation: this is an analysis for a photo submitted to ethicon for evaluation.During the visual analysis, the following was observed: the photos show an open box labeled as clr222.Based on the photo review, no conclusion or root cause could be determined.Because the device was not returned our evaluation is limited.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DERMABOND PRINEO 22CM MSH 3.8ML ADHESIVE
Common Device Name
SURGICAL SEALANT
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo 00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key21286994
Report Number2210968-2025-01164
Device Sequence Number20791124
Product Code OMD
UDI-Device Identifier10705031237339
UDI-Public(01)10705031237339(17)260531(10)101E2H
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K133864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue NumberCLR222
Device Lot Number101E2H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown